MathSciNet Relay Station
MathSciNet bibliographic data
MR2752936 (2012f:81079) 81Q10 (11Z05 35Q41 46N50 47N50 81V70)
Kirkpatrick, Kay; Schlein, Benjamin; Staffilani, Gigliola Derivation of the two-dimensional nonlinear Schrödinger equation from many body quantum dynamics. Amer. J. Math. 133 (2011), no. 1, 91–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement